MAUDE Adverse Event Report: ORTHOFIX SRL JPS SS LOCKING SCREW L70MM DOUBLE START THREAD D5.0MM STERILE

ORTHOFIX SRL JPS SS LOCKING SCREW L70MM DOUBLE START THREAD D5.0MM STERILE
Catalog Number 99-5415070
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of historical records orthofix checked the internal records related to the controls made on the device code 99-5415032 lot b1670879 before the market release.No anomalies have been found.The original lot, manufactured in 2021, was comprised of 62 devices.40 of them have already been distributed to the market.According to orthofix historical records, no other notifications have been received from this specific device code.(mfr report 9680825-2024-00006).Orthofix checked the internal records related to the controls made on the device code 99-5415065 lot b1771062 before the market release.No anomalies have been found.The original lot, manufactured in 2021, was comprised of 30 devices.21 of them have already been distributed to the market.According to orthofix historical records, no other notifications have been received from this specific device code.(mfr report 9680825-2024-00007 and 9680825-2024-00008).Orthofix checked the internal records related to the controls made on the device code 99-5415070 lot b4301328 before the market release.No anomalies have been found.The original lot, manufactured in 2023, was comprised of 20 devices.8 of them have already been distributed to the market.According to orthofix historical records, no other notifications have been received from this specific device code.(mfr report 9680825-2024-00009).Orthofix checked the internal records related to the controls made on the device code 99-5404532 lot b1771063 before the market release.No anomalies have been found.The original lot, manufactured in 2021, was comprised of 25 devices.18 of them have already been distributed to the market.According to orthofix historical records, no other notifications have been received from this specific device code.(mfr report 9680825-2024-00010).Technical evaluation the technical evaluation on the returned devices is currently on going.As soon as further information and/or the results of the investigation are available, orthofix srl will provide you with a follow up report.Orthofix continues monitoring the devices on the market.
 
Event or Problem Description
The information initially provided by the local distributor indicates: - product codes: 99-5415032 and 99-5415065 and 99-5415065 and 99-5415070 and 99-5404532 (mfr reports 9680825-2024-00006 and 9680825-2024-00007 and 9680825-2024-00008 and 9680825-2024-00009 and 9680825-2024-00010 respectively) - batch numbers: b1670879 and b1771062 and b1771062 and b4301328 and b1771063 - hospital name: (b)(6) hospital - surgeon's name: dr (b)(6) - date of initial surgery: (b)(6) 2024 - body part to which device was applied: right femoral neck - surgery description: correction - problem observed during: clinical use on patient/intraoperative - type of problem: device functional problem and clinical (patient) problem - event description: the screws are difficult to advance into the bone the complaint report form also indicated: - the device failure did not have any adverse effects on patient - the initial surgery was not completed with the device: operation completed with a competitors device - the event led to a delay in the duration of the surgical procedure: 2 hours - an additional surgery was not required - a medical intervention (outpatient clinic) was not required - copy of operative reports and copy of x-ray images are not available - product is available for return - product was at its first use - patient's current health condition: not available orthofix ref: (b)(4) distributor ref: (b)(4).
 
Additional Manufacturer Narrative
Analysis of historical records: orthofix checked the internal records related to the controls made on the device code 99-5415032 lot b1670879 before the market release.No anomalies have been found.The original lot, manufactured in 2021, was comprised of 62 devices.40 of them have already been distributed to the market.According to orthofix historical records, no other notifications have been received from this specific device code.(mfr report 9680825-2024-00006).Orthofix checked the internal records related to the controls made on the device code 99-5415065 lot b1771062 before the market release.No anomalies have been found.The original lot, manufactured in 2021, was comprised of 30 devices.21 of them have already been distributed to the market.According to orthofix historical records, no other notifications have been received from this specific device code.(mfr report 9680825-2024-00007 and 9680825-2024-00008).Orthofix checked the internal records related to the controls made on the device code 99-5415070 lot b4301328 before the market release.No anomalies have been found.The original lot, manufactured in 2023, was comprised of 20 devices.8 of them have already been distributed to the market.According to orthofix historical records, no other notifications have been received from this specific device code.(mfr report 9680825-2024-00009).Orthofix checked the internal records related to the controls made on the device code 99-5404532 lot b1771063 before the market release.No anomalies have been found.The original lot, manufactured in 2021, was comprised of 25 devices.18 of them have already been distributed to the market.According to orthofix historical records, no other notifications have been received from this specific device code.(mfr report 9680825-2024-00010).Technical evaluation: the returned devices, received on february 1, 2024, were examined by orthofix quality operations department.All screws were subjected to visual and functional check as per orthofix specification.In the visual check no issues were detected, except for signs of use, as scratches, residues, wear of threads.The dimensional check did not evidence any anomalies.Conclusions: in the visual check of the returned devices no issues were detected, except for signs of use, as scratches, residues, wear of threads.The dimensional check did not evidence any anomalies.The evidence collected suggest that the returned devices were originally conforming to orthofix specifications.No product problem was evidenced.Orthofix continues monitoring the devices on the market.
 
Event or Problem Description
The information initially provided by the local distributor indicates: product codes: 99-5415032 and 99-5415065 and 99-5415065 and 99-5415070 and 99-5404532 (mfr reports 9680825-2024-00006 and 9680825-2024-00007 and 9680825-2024-00008 and 9680825-2024-00009 and 9680825-2024-00010 respectively).Batch numbers: b1670879 and b1771062 and b1771062 and b4301328 and b1771063.Hospital name: (b)(6).Surgeon's name: dr.(b)(6).Date of initial surgery: (b)(6) 2024 body part to which device was applied: right femoral neck.Surgery description: correction.Problem observed during: clinical use on patient/intraoperative.Type of problem: device functional problem and clinical (patient) problem.Event description: the screws are difficult to advance into the bone.The complaint report form also indicated: the device failure did not have any adverse effects on patient.The initial surgery was not completed with the device: operation completed with a competitors device.The event led to a delay in the duration of the surgical procedure: 2 hours.An additional surgery was not required.A medical intervention (outpatient clinic) was not required.Copy of operative reports and copy of x-ray images are not available.Product is available for return.Product was at its first use.Patient's current health condition: not available.Orthofix ref: (b)(4).Distributor ref: jps_wch_0124.

Brand Name
JPS SS LOCKING SCREW L70MM DOUBLE START THREAD D5.0MM STERILE
Common Device Name
JPS SS LOCKING SCREW L70MM DOUBLE START THREAD D5.0MM STERILE
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, 37012
IT   37012
Manufacturer Contact
gianluca ricadona
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
MDR Report Key18693549
Report Number9680825-2024-00009
Device Sequence Number12546358
Product Code HRS
UDI-Device Identifier18053800897966
UDI-Public18053800897966
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200246
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number99-5415070
Device Lot NumberB4301328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown